# SDR SIMA20171025005

- Difficulty date: October 25, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: NP15131112
- Part serial: 03094H1247
- Condition: Corroded
- Location: Windshiled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT`S WINDSHIELD OUTER RETAINER HAS CORROSION ON THE BOTTOM.  WORKED THE AREA, FOUND THE RETAINER TO BE WITHIN ALLOWABLE LIMITS IAW ERS-EM-5600-107.
